# SDR FDEA2020021430334

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB4303
- Condition: Gouged
- Location: Rt Wing Tip
- Part time: 65,990 hours, 23,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE FOUND ON WING TIP L/E PANEL REPAIR PER E.A. 8-5720-T0352117
